MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.140 HA COATED LAT STEM SIZE 0; HIP HA COATED LAT STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.140 HA COATED LAT STEM SIZE 0; HIP HA COATED LAT STEM
Model Number 01.18.140
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6)2023.Lot 135041: (b)(4) items manufactured and released on 11-dec-2013.Expiration date: 2018-nov-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported cases during the period of review.
 
Event or Problem Description
At about 8 years and 6 months after the primary surgery, the patient came in reporting pain due to a potted stem and the cause is unknown.The surgeon revised successfully the medacta stem and head with competitor products and revised the medacta liner with a medacta liner.

Brand Name
STEM: AMISTEM H 01.18.140 HA COATED LAT STEM SIZE 0
Common Device Name
HIP HA COATED LAT STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17008948
Report Number3005180920-2023-00369
Device Sequence Number15171569
Product Code LZO
UDI-Device Identifier07630030804168
UDI-Public07630030804168
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number01.18.140
Device Catalogue Number01.18.140
Device Lot Number135041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown